# SDR SWAA2024071197338

- Difficulty date: June 1, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241UF IS DELAMINATED<[01] DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 241UF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1553922-1; INSTALLED ALL INSERTS USING BMS5-107 LOT#AK3BA2380A-A; CURED UNDER HEAT LAMP MONITORED WITH THERMOMETER ATS2209 CAL DUE DATE 10/2024 THEN PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 5S AND BOEING DWG 146A5810-54.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] ATTACHED CURE SHEET.;[04] JOB COMPLETE.
